December 5, 2006 - Today was day 2 of chelation with ALA. I started on Sunday night and have been taking 50 mgs every 3 hours. It has helped in some ways but in others I am feeling achy and tired. My eyes feel heavy and I have a headache. ALA is supposed to cross the blood / brain barrier so I am hoping it is moving the mercury out of my brain.
I was at my dentist's office today. My son had his checkup and cleaning. He also got his spacers put in for his expander which will be put in on Monday. Poor kid but he was a trooper and did well.
I am struggling with the feeling of a swelling tongue. I didn't take anything before I went to the dentist because it seems nothing works and I do not have any zeolite like the stuff the Dr. gave me last week when I was there. I'll have to decide if I want it the next time I go.
I have a metal taste in my mouth and it seems more saliva. There is also a burning sensation on the edges like what I had prior to removal of all my amalgams. How can the FDA think this is OK. I wonder this each and every day. This is costing me thousands of dollars to regain my health and it could have been prevented.